Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

ΘΟΜευ ΠΐΝWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2009-4pp.379-384

Archive of Issues

Total articles in the database: 5078
In Russian (ΟΜΜ): 4279
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 73, Issue 4 / 2009 | Next article >>
V.D. Irtegov and T.N. Titorenko, "The invariant manifolds of systems with first integrals," J. Appl. Math. Mech. 73 (4), 379-384 (2009)
Year 2009 Volume 73 Issue 4 Pages 379-384
Title The invariant manifolds of systems with first integrals
Author(s) V.D. Irtegov (Irkutsk, Russia,
T.N. Titorenko (Irkutsk, Russia)
Abstract Several additional possibilities of the Routh-Lyapunov method for isolating and analysing the stationarity sets of dynamical systems admitting of smooth first integrals are discussed. A procedure is proposed for isolating these sets together with the first integrals corresponding to the vector fields for these sets. This procedure is based on solving the stationarity equations of the family of first integrals of the problem in part of the variables and parameters occurring in this family. The effectiveness of this approach is demonstrated for two problems in the dynamics of a rigid body.
Received 05 November 2008
Link to Fulltext
<< Previous article | Volume 73, Issue 4 / 2009 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100